Oooh hopeful!!! *HUGS* I'm so sorry you're going through this!!! I can't believe she just wanted you to quit the Lex cold turkey!!! Hasn't she ever heard of withdrawel? Want me to smack her for ya? LOL
Well hopeful... I would definatley say.. breathe.. try to stay positive.. and hopefully upping the dose of the Wellbutrin will help. I'm praying it will help.
I know the feeling of waking up so panicky you don't want to move because you fear it may cause more.. but just do breathing techniques.. try and exercise a little and drink lots of water...
Try to get your mind off things with reading or a nice bubble bath.. something *HUGS*
I'm here for you!!!!
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."
DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
RX: Ativan/Lorazapam (1 MG a day), Lexapro (15 MG a day), Tylonel for the TMJ and Migraines